Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking razine S 2mg BD, qutipinSR 100 od and ativanZ od. What am I suffering from?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
i am taking tab trazine S 2mg BD,tab qutipinSR 100 od and tab AtivanZ od,which type of psychological disease i suffered?recovery is possible or not?
Posted Fri, 7 Dec 2012 in Mental Health
Answered by Dr. Jonas Sundarakumar 6 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

I will certainly advise and guide you regarding your psychological problem. In order to understand your problem better can you please provide the following clarifications:

How long have you been suffering from this psychological problem?

How did it start - suddenly or gradually?

What symptoms did you have initially?

How long have you been taking these medication? Were you on higher dosages initially?

What was the response to the medication so far?

What is your current functional level - i.e. with respect to day-to-day functioning, social functioning and occupational functioning?

Please get back to me with these clarifications so that I will be able to advise you more specifically.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by
Follow-up: Taking razine S 2mg BD, qutipinSR 100 od and ativanZ od. What am I suffering from? 15 hours later
10 years i am suffering this problem.
mental irritation,excitement ,more agrressive,not voilent,lazyness feeling,
10 years i took risdonplus,arpizole,admenta,fludac 10,but trasine Sand qutipin SR and ativan Z took 1 weak, old medicine resistant developed in my body as doctor say,so he changed medicine trazine S qutipin SR Ativan Z .new medicine i am taking only weak
NO social and occupational function now ,basically i am chemical enggineer,but now due mental ill i have no job,
not so active in day to day .pl give me answer of my question
Answered by Dr. Jonas Sundarakumar 18 hours later
Hello again and thanks for the details.

From the description of your symptoms and the type of medication you are taking, it appears that you may be suffering from a psychiatric problem called Schizophrenia.

Now, Schizophrenia is a type of severe mental illness which belongs to the category 'psychotic disorders'. Unfortunately, schizophrenia is a chronic illness which means that medication can only control the illness, but it cannot be completely cured. The good news is that nowadays, there are very effective medication with minimal side effects, which can control the symptoms of the disease well, but the response of each person to medication is variable. As a general rule, we can say that one-third of patients who take regular medication, improve recover completely, another one third of patients have partial recovery, whereas the last one-third of patients can have persistent symptoms.

In your case, you seem to have a partial recovery from this illness, but you need to continue medication for long duration in order to prevent any relapse of symptoms or worsening of the illness. In cases where there is resistance to treatment with multiple medication, certain powerful anti-psychotic medication like Clozapine can be tried. Also, Electro-convulsive Therapy (ECT) can also be tried as an option when the response to medication is not good.

So, I would suggest that you discuss about these options with your psychiatrist, in order to plan further treatment. Also, I would advise you to exercise regularly and also try to be engaged in some minimal work, because there are more chances of improvement when the body and mind are kept active.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor